# SDR DXTA2022110273110

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 3,886 hours, 2,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Stuck
- Location: Pax Door Lock
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HUB SERVICED REPORTED THAT MAIN ENTRY DOOR HANDLE WOULD NOT LOCK . INSPECTED DOOR AND FOUND THAT FWD MIDDLE DOOR LOCK PIN IS STUCK INSIDE THE DOOR.  PERFORMED TROUBLESHOOTING FOUND THE FWD LOWER PIN JAMMED INSIDE THE DOOR FRAME, REMOVED DOOR COVER AND GAINED ACCESS TO DOOR MECHANISM, REMOVED BOLTS AND FREED DOOR PIN, REMOVED DOOR PINS. PERFORMED A DETAILED INSPECTION, NO CRACKS OR DAMAGED NOTICED. REINSTALLED DOOR PIN AND SUPPORT ARM, REINSTALLED DOOR COVER AND STEP. WORK DONE REF MODEL 680A 52·10·04
